MAUDE Adverse Event Report: VYARIE MEDICAL VITAL SIGNS; VITAL SIGNS PEDIATRIC ANETHESIA BREATHING CIRCUIT

VYARIE MEDICAL VITAL SIGNS; VITAL SIGNS PEDIATRIC ANETHESIA BREATHING CIRCUIT
Model Number 1552017
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 8030673-2024-01032 for the second report refer to 8030673-2024-01033 for the third report.It was reported, the sampling port between the inspiratory and expiratory limbs detached easily during patient use; an unspecified non-serious injury was reported.The product was replaced.It was additionally reported, there was trouble ventilating a patient; however, the patient was not harmed, adjustments were made to compensate for the leaking circuit.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in process.All information reasonably known as of 24 oct 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different patients.This is the first of three reports.Refer to 8030673-2024-01032 for the second report.Refer to 8030673-2024-01033 for the third report.It was reported, the sampling port between the inspiratory and expiratory limbs detached easily during patient use; an unspecified non-serious injury was reported.The product was replaced.It was additionally reported, there was trouble ventilating a patient; however, the patient was not harmed, adjustments were made to compensate for the leaking circuit.
 
Additional Manufacturer Narrative
The device history record for lot 0004254036 was reviewed and the product was produced according to product specifications.The actual complaint product was not returned for evaluation.The root cause could not be determined.All information reasonably known as of (b)(6) 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
VITAL SIGNS
Common Device Name
VITAL SIGNS PEDIATRIC ANETHESIA BREATHING CIRCUIT
Manufacturer (Section D)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mexico
MX 
Manufacturer (Section G)
VYARIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mexico
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20525188
Report Number8030673-2024-01026
Device Sequence Number8078324
Product Code CAI
UDI-Device Identifier10190752118195
UDI-Public(01)10190752118195(10)0004254036(11)230707
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1552017
Device Lot Number1552017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown